MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SPINAL 25G QUINCKE

Medline Industries, LP MEDLINE; SPINAL 25G QUINCKE
Catalog Number DYNJRA1736
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the clear plastic wrap around the tray is loose and it shifts a lot within the package.The movement has been enough within the package that we have had broken ampules and uncapped needles.".
 
Additional Manufacturer Narrative
The customer reported that the clear plastic wrap around the tray is loose and it shifts a lot within the package, and the movement has been enough within the package that they have had broken ampules and uncapped needles.A sample was received for investigation; from the sample provided, there was a considerable amount of empty room in the breather pouch, two needles shifted around within the tray, and one of the needles was uncapped, and finished good production records and finished good pack build were reviewed.Based on the complaint details, sample evaluation, and investigation, the complaint is confirmed.The large pouch is causing additional shifting of the tray inside the pouch during transit, the root cause was determined to be pack design, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SPINAL 25G QUINCKE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
raveena sampathi
three lakes drive
northfield, IL 60093--275
MDR Report Key50869730
Report Number1417592-2026-48943
Device Sequence Number10690593
Product Code BSP
UDI-Device Identifier10193489815191
UDI-Public10193489815191
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJRA1736
Device Lot Number25DMF485
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/06/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown